# SDR SIMA202305196002

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 34,082 hours, 22,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SKIN HAS DENT BETWEEN FR 15-16 AND STGR 22R-23R (MAJOR REPAIR)-C/A-ACCOMPLISHED MAJOR REPAIR ON FUSELAGE SKIN BETWEEN FR 15 AND 16 AND BETWEEN STGR 22R AND 23R IAW EMB 170 SRM 53-10-01/RE12P
